How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Caring doc Your Own Question
Caring doc
Caring doc, Doctor
Category: Medical
Satisfied Customers: 4388
Experience:  Internal Medicine Specialist. MBBS,MD
25020506
Type Your Medical Question Here...
Caring doc is online now

How are you! I have the contraceptive implant in my arm

Customer Question

Hi how are you! I have the contraceptive implant in my arm since last November. However I was having some problems with my period so I was prescribed the Yasmin pill to try and regulate them. I have been on it for 4 months now. I notice an unusual discharge after my period now.
JA: Are you in any pain? How regular are your periods?
Customer: No I’m not in pain. My period comes when I stop taking the pill. Before the pill I was getting them every week or two weeks.
JA: Anything else in your medical history you think the Doctor should know?
Customer: no
Submitted: 13 days ago.
Category: Medical
Expert:  Caring doc replied 13 days ago.
Hi.Welcome to just answer.I am caring doc.I can help you today.
What kind of discharge it is?
Any abnormal smell,itching or pain?
Customer: replied 13 days ago.
After my period it would be a kind of dark brown discharge but it lasts for about 5 days. Now the discharge is slightly grey but no smell or sore.
Customer: replied 13 days ago.
Expert:  Caring doc replied 13 days ago.
Hi
Expert:  Caring doc replied 13 days ago.
Please give me time,I am typing my answer.
Customer: replied 13 days ago.
I don’t want to switch to a live phonecall.
Customer: replied 13 days ago.
That’s okay thank you
Expert:  Caring doc replied 13 days ago.
Vaginal discharge is completely normal, but it’s unusual for it to be grey even if there is no itching,pain or smell.
In most cases, it’s a sign of either BV or an underlying infection.Sicne you just has your period, that may alter your vaginal ph and you may get mild BV.
I would recommend to try boric acid suppositories for a week. It will help to maintain a healthy vaginal ph.
Customer: replied 13 days ago.
Thank you
Customer: replied 13 days ago.
Is it healthy to continue taking the contraceptive pill while having the implant too?
Expert:  Caring doc replied 13 days ago.
Well you can take the pill just for few months to regulate your cycle, but then you should stop them.It is better to either be in implant or pill!
Customer: replied 13 days ago.
Expert:  Caring doc replied 13 days ago.
I already replied!
Expert:  Caring doc replied 13 days ago.
Do you have any questions?